Abstract and Applied Analysis

Multiplicity of Solutions for Gradient Systems Using Landesman-Lazer Conditions

Edcarlos D. da Silva

Full-text: Open access

Abstract

We establish existence and multiplicity of solutions for an elliptic system which presents resonance at infinity of Landesman-Lazer type. In order to describe the resonance, we use an eigenvalue problem with indefinite weights. In all results, we use Variational Methods, Morse Theory and Critical Groups.

Article information

Source
Abstr. Appl. Anal., Volume 2010 (2010), Article ID 237826, 22 pages.

Dates
First available in Project Euclid: 1 November 2010

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1288620765

Digital Object Identifier
doi:10.1155/2010/237826

Mathematical Reviews number (MathSciNet)
MR2720025

Zentralblatt MATH identifier
1207.35126

Citation

da Silva, Edcarlos D. Multiplicity of Solutions for Gradient Systems Using Landesman-Lazer Conditions. Abstr. Appl. Anal. 2010 (2010), Article ID 237826, 22 pages. doi:10.1155/2010/237826. https://projecteuclid.org/euclid.aaa/1288620765


Export citation